# SDR RAIA00501049

- Difficulty date: January 20, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 14,657 hours, 13,909 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00548
- Condition: Failed
- Location: Cabin Pressure
- Part time: 8,828 hours, 7,568 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - AUTO PRESSURIZATION INOP MESSAGE.  MAINTENANCE REMOVED AND REPLACED AUTO PRESSURIZATION CONTROLLER.
